Alert archive / Wisconsin / Wind Advisories in 2025

Wind Advisory 7, NWS Milwaukee, WI

March 19, 202520 counties in Wisconsin

NWS Milwaukee, WI issued this wind advisory at Mar 19, 2025, 1:47 AM CDT for 20 counties in Wisconsin. It took effect at Mar 19, 2025, 7:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2025, 1:47 AM CDT (06:47 UTC)
In effect from
Mar 19, 2025, 7:00 PM CDT
Expired
Mar 20, 2025, 7:00 AM CDT
In force
12 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2025-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2025-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1186 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
680 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

370 
WWUS73 KMKX 190647
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
147 AM CDT Wed Mar 19 2025

WIZ046-047-051-052-056>060-062>072-191500-
/O.NEW.KMKX.WI.Y.0007.250320T0000Z-250320T1200Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Madison, Markesan, Sheboygan Falls,
Dodgeville, Hartford, Janesville, Lake Geneva, Oxford, Portage,
Waukesha, Benton, Lake Wisconsin, Fond Du Lac, Brookfield, Lodi,
Sauk City, Mineral Point, Watertown, Berlin, New Berlin,
Blanchardville, Shullsburg, Beaver Dam, Belmont, Waupun,
Cedarburg, Menomonee Falls, Darlington, Elkhorn, Prairie Du Sac,
Jefferson, Columbus, Beloit, East Troy, Muskego, West Bend,
Oostburg, Germantown, Princeton, Reedsburg, Racine, Neshkoro,
Monroe, Kenosha, Grafton, Mayville, Fort Atkinson, Argyle,
Mequon, Howards Grove, Endeavor, Milwaukee, Whitewater, Delavan,
Brodhead, Baraboo, Westfield, Barneveld, Montello, and Plymouth
147 AM CDT Wed Mar 19 2025

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT 
THURSDAY...

* WHAT...North winds 20 to 25 mph with gusts up to 45 mph expected.

* WHERE...Portions of east central, south central, and southeast 
  Wisconsin.

* WHEN...From 7 PM this evening to 7 AM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...For a period, there will be some snow falling 
  with these strong winds. Blowing snow is to be expected, which may 
  cause further limited visibilities. This will result in hazardous 
  driving conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

KUROSKI
6 follow-up statements
086 
WWUS73 KMKX 191529
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1029 AM CDT Wed Mar 19 2025

WIZ046-047-051-052-056>060-062>072-192330-
/O.CON.KMKX.WI.Y.0007.250320T0000Z-250320T1200Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Oxford, Jefferson, Dodgeville,
Whitewater, Lake Geneva, Lodi, Fort Atkinson, Beaver Dam,
Grafton, Sheboygan Falls, West Bend, Germantown, Shullsburg,
Darlington, Monroe, Reedsburg, Menomonee Falls, Neshkoro,
Blanchardville, Berlin, Mineral Point, New Berlin, Racine,
Hartford, Watertown, Brookfield, Benton, Beloit, Mequon,
Brodhead, Princeton, Belmont, Janesville, Milwaukee, Baraboo,
Markesan, Argyle, Portage, Mayville, Sauk City, Madison,
Cedarburg, Delavan, Howards Grove, East Troy, Westfield, Kenosha,
Endeavor, Oostburg, Waupun, Barneveld, Lake Wisconsin, Muskego,
Montello, Columbus, Waukesha, Plymouth, Elkhorn, Prairie Du Sac,
and Fond Du Lac
1029 AM CDT Wed Mar 19 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM 
CDT THURSDAY...

* WHAT...North winds 20 to 25 mph with gusts up to 45 mph expected.

* WHERE...Portions of east central, south central, and southeast 
  Wisconsin.

* WHEN...From 7 PM this evening to 7 AM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

HALBACH
280 
WWUS73 KMKX 191917
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
217 PM CDT Wed Mar 19 2025

WIZ046-047-051-052-056>060-062>072-200330-
/O.CON.KMKX.WI.Y.0007.250320T0000Z-250320T1200Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Oxford, Jefferson, Dodgeville,
Whitewater, Lake Geneva, Lodi, Fort Atkinson, Beaver Dam,
Grafton, Sheboygan Falls, West Bend, Germantown, Shullsburg,
Darlington, Monroe, Reedsburg, Menomonee Falls, Neshkoro,
Blanchardville, Berlin, Mineral Point, New Berlin, Racine,
Hartford, Watertown, Brookfield, Benton, Beloit, Mequon,
Brodhead, Princeton, Belmont, Janesville, Milwaukee, Baraboo,
Markesan, Argyle, Portage, Mayville, Sauk City, Madison,
Cedarburg, Delavan, Howards Grove, East Troy, Westfield, Kenosha,
Endeavor, Oostburg, Waupun, Barneveld, Lake Wisconsin, Muskego,
Montello, Columbus, Waukesha, Plymouth, Elkhorn, Prairie Du Sac,
and Fond Du Lac
217 PM CDT Wed Mar 19 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM 
CDT THURSDAY...

* WHAT...North winds 15 to 25 mph with gusts up to 45 mph expected.

* WHERE...Portions of east central, south central, and southeast 
  Wisconsin.

* WHEN...From 7 PM this evening to 7 AM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

HALBACH
969 
WWUS73 KMKX 200217
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
917 PM CDT Wed Mar 19 2025

WIZ046-047-051-052-056>060-062>072-201030-
/O.CON.KMKX.WI.Y.0007.000000T0000Z-250320T1200Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Oostburg, Portage, Beloit, Fond Du Lac,
Columbus, Racine, Baraboo, Neshkoro, Germantown, Delavan,
Hartford, Plymouth, Lake Wisconsin, Muskego, Darlington, Benton,
Mequon, Argyle, Berlin, Howards Grove, West Bend, Blanchardville,
Janesville, New Berlin, Monroe, Endeavor, Westfield, Shullsburg,
Princeton, Mayville, Madison, Prairie Du Sac, Sauk City,
Dodgeville, Montello, Oxford, Reedsburg, Markesan, Cedarburg,
Grafton, Lake Geneva, Sheboygan Falls, Watertown, East Troy,
Beaver Dam, Brodhead, Jefferson, Waupun, Lodi, Mineral Point,
Whitewater, Brookfield, Menomonee Falls, Belmont, Elkhorn,
Milwaukee, Kenosha, Fort Atkinson, Barneveld, and Waukesha
917 PM CDT Wed Mar 19 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 to 50 mph.

* WHERE...Portions of east central, south central, and southeast 
  Wisconsin.

* WHEN...Until 7 AM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

GEHRING
115 
WWUS73 KMKX 200801
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
301 AM CDT Thu Mar 20 2025

WIZ046-047-056-057-062-067-200915-
/O.CAN.KMKX.WI.Y.0007.000000T0000Z-250320T1200Z/
Marquette-Green Lake-Sauk-Columbia-Iowa-Lafayette-
Including the cities of Oxford, Markesan, Prairie Du Sac, Benton,
Belmont, Neshkoro, Darlington, Princeton, Lake Wisconsin, Argyle,
Sauk City, Baraboo, Dodgeville, Shullsburg, Endeavor, Portage,
Blanchardville, Lodi, Westfield, Mineral Point, Berlin, Columbus,
Reedsburg, Montello, and Barneveld
301 AM CDT Thu Mar 20 2025

...WIND ADVISORY IS CANCELLED...

Gusty northwest winds have largely subsided across western and west 
central parts of the state.

$$

WIZ051-052-058>060-063>066-068>072-201200-
/O.CON.KMKX.WI.Y.0007.000000T0000Z-250320T1200Z/
Fond du Lac-Sheboygan-Dodge-Washington-Ozaukee-Dane-Jefferson-
Waukesha-Milwaukee-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Brodhead, Mequon, Beloit, Lake Geneva,
Fond Du Lac, Cedarburg, Monroe, Grafton, Hartford, Janesville,
Madison, Waupun, Oostburg, Watertown, Howards Grove, Whitewater,
Delavan, Fort Atkinson, East Troy, Mayville, Racine, Waukesha,
Brookfield, Elkhorn, Beaver Dam, Sheboygan Falls, West Bend,
Menomonee Falls, Milwaukee, Plymouth, New Berlin, Muskego,
Jefferson, Germantown, and Kenosha
301 AM CDT Thu Mar 20 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...North winds 20 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of east central, south central, and southeast 
  Wisconsin.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

KUROSKI
299 
WWUS73 KMKX 201050
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
550 AM CDT Thu Mar 20 2025

WIZ063-068-201200-
/O.CAN.KMKX.WI.Y.0007.000000T0000Z-250320T1200Z/
Dane-Green-
Including the cities of Brodhead, Madison, and Monroe
550 AM CDT Thu Mar 20 2025

...WIND ADVISORY IS CANCELLED...

Wind Advisory gusts have ended.

$$

WIZ051-052-058>060-064>066-069>072-201200-
/O.CON.KMKX.WI.Y.0007.000000T0000Z-250320T1200Z/
Fond du Lac-Sheboygan-Dodge-Washington-Ozaukee-Jefferson-Waukesha-
Milwaukee-Rock-Walworth-Racine-Kenosha-
Including the cities of Mequon, Beloit, Lake Geneva, Fond Du Lac,
Cedarburg, Grafton, Hartford, Janesville, Waupun, Oostburg,
Watertown, Howards Grove, Whitewater, Delavan, Fort Atkinson,
East Troy, Mayville, Racine, Waukesha, Brookfield, Elkhorn,
Beaver Dam, Sheboygan Falls, West Bend, Menomonee Falls,
Milwaukee, Plymouth, New Berlin, Muskego, Jefferson, Germantown,
and Kenosha
550 AM CDT Thu Mar 20 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 40 mph.

* WHERE...Portions of east central, south central, and southeast 
  Wisconsin.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

KUROSKI
125 
WWUS73 KMKX 201150
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
650 AM CDT Thu Mar 20 2025

WIZ051-052-058>060-064>066-069>072-201300-
/O.EXP.KMKX.WI.Y.0007.000000T0000Z-250320T1200Z/
Fond du Lac-Sheboygan-Dodge-Washington-Ozaukee-Jefferson-Waukesha-
Milwaukee-Rock-Walworth-Racine-Kenosha-
Including the cities of Mequon, Beloit, Lake Geneva, Fond Du Lac,
Cedarburg, Grafton, Hartford, Janesville, Waupun, Oostburg,
Watertown, Howards Grove, Whitewater, Delavan, Fort Atkinson,
East Troy, Mayville, Racine, Waukesha, Brookfield, Elkhorn,
Beaver Dam, Sheboygan Falls, West Bend, Menomonee Falls,
Milwaukee, Plymouth, New Berlin, Muskego, Jefferson, Germantown,
and Kenosha
650 AM CDT Thu Mar 20 2025

...WIND ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING...

Winds have come below thresholds this morning but breezy winds will 
continue into this morning.

$$

KUROSKI

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at Mar 18, 10:07 PM CDT, 3 hours 40 minutes earlier. Its key messages:

  • The next storm system moves in Wednesday, initially bringing all rain and scattered thunderstorms to southern Wisconsin. There is marginal risk for severe storms, with the best chances (5 percent severe hail, with a lower wind risk) in far southern portions of the area Wednesday afternoon and early evening.
  • Rain quickly changes over to wet, slushy snow from northwest to southeast late Wednesday afternoon through Wednesday evening. There is more uncertainty with snowfall amounts during this period. Strong winds with the snow will lead to blowing and drifting snow Wednesday night, with travel impacts.
Area forecast discussion, Mar 18, 10:07 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1007 PM CDT Tue Mar 18 2025

.KEY MESSAGES...

- The next storm system moves in Wednesday, initially bringing
  all rain and scattered thunderstorms to southern Wisconsin.
  There is marginal risk for severe storms, with the best
  chances (5 percent severe hail, with a lower wind risk) in
  far southern portions of the area Wednesday afternoon and
  early evening.

- Rain quickly changes over to wet, slushy snow from northwest
  to southeast late Wednesday afternoon through Wednesday
  evening. There is more uncertainty with snowfall amounts
  during this period. Strong winds with the snow will lead to
  blowing and drifting snow Wednesday night, with travel
  impacts.

&&

.UPDATE...
Issued 1007 PM CDT Tue Mar 18 2025

Gusty northeast winds raced down the Lake Michigan shoreline
this evening and temperatures quickly fell into the lower 40s.
The wind gusts are a little stronger than anticipated.

The 00Z NAM is available and it is picking up on the cold lake
and how it will probably influence the location of the surface warm
front tomorrow afternoon. The HRRR model started picking up on
this late in the afternoon. In the NAM forecast, the surface
winds never take on a southerly component- they remain northeast
to north through the day. With other models trending this
direction, I trended our Wednesday highs lower than the previous
forecast and I am sure it's not cool enough.

Despite the surface front not getting into southern WI, the
850mb front should, so that still gives us the chance for
elevated convection (and a hail potential).

Cronce

&&

.SHORT TERM...
Issued 340 PM CDT Tue Mar 18 2025

Tonight through Wednesday night:

Models are in decent agreement with a frontal boundary slowly
sliding just south of the area tonight, with low pressure then
tracking along the boundary across far northern Illinois on
Wednesday. The low level jet nose and moisture advection will
push into the area by Wednesday morning, bringing the first
round of showers and scattered thunderstorms. May see small hail
and brief heavy rainfall from this first round.

A second round of showers and scattered thunderstorms are then
expected for Wednesday afternoon and early evening, as the low
passes by just to the south. This is as the main 500 mb
shortwave trough and associated differential CVA moves into the
area, with convergence from the 850 mb low tracking over the
area.

This second round will have more upward vertical motion to work
with, and some weak instability with strong deep layer and low
level wind shear. Thus, strong to possibly severe storms may
occur, with the best chances in the far south, closest to the
low track and frontal boundary. Large hail is the main hazard,
with strong wind gusts and a spinup tornado possible, especially
near that stalled frontal boundary in the far south/southeast
parts of the area.

There should then be a quick change over from rain to wet,
slushy snow from northwest to southeast across the area
Wednesday evening, as strong cold air advection kicks in with
gusty northwest to north winds. There is uncertainty here with
the snowfall amounts, as the highest QPF and upward vertical
motion appears to have shifted further southeast, where it may
be warmer initially in the evening. Thus, forecast snowfall
amounts have come down somewhat, and later shifts will need to
refine timing and amounts.

The main impact will be wet, slushy snow with the gusty
northwest to north winds of 35 to 40 MPH, perhaps a few gusts to
45 MPH, Wednesday evening into the overnight hours. Travel
impacts are expected during this time, despite the snowfall
amounts trending downward somewhat. Later shifts will need to
evaluate if enough confidence for a winter weather headline is
needed.

Wood

&&

.LONG TERM...
Issued 340 PM CDT Tue Mar 18 2025

Thursday through Tuesday:

Clearing skies are forecast early Thu AM in the wake of the low
pressure area. A sfc ridge and upper ridging will then arrive
for the afternoon and evening. This will be occurring ahead of a
couple shortwave troughs moving across the nrn Great Plains.
They will eventually merge over IL by early Fri evening becoming
a fairly strong upper trough.

At the surface, breezy sswly winds will develop for Fri
followed by a cold frontal passage Fri evening. The trend is for
higher rain and snow chances Fri evening with 50 percent
chances forecast at this time, but this precipitation could
easily become widespread. A sfc ridge will then settle over WI
on Sat with upper ridging expected later in the day. Cool temps
are forecast Thu and Sat, with lower to middle 50s on Fri via
the sswly flow and warm advection.

Yet another amplifying upper trough will approach from the
Dakotas for Sun-Sun nt with the sfc low tracking to the north
followed by a cold frontal passage Sun nt. Breezy ssely winds
will develop ahead of it for during the day with highs in the
40s, followed by polar air Sun nt. Thus rain may change to snow
Sun nt but any snow accums should be light. The resultant upper
low will slowly move across the Great Lakes Mon-Tue with weak
shortwave troughs possibly rotating through the area. Thus temps
will remain cool for this period with 20-30 percent chances for
lgt snow and rain.

Gehring

&&

.AVIATION...
Issued 1007 PM CDT Tue Mar 18 2025

MVFR ceilings will develop during the early morning hours from
east central to southwest WI. There may be periods of drizzle
out of this feature as well. IFR ceilings are possible Wednesday
morning, but most likely midday and through the afternoon.
Showers are possible in the morning. Showers and thunderstorms
are possible in the afternoon. Rain will quickly change over to
snow from northwest to southeast from late Wednesday afternoon
through Wednesday evening. Snow amounts are trending down.
However, winds will be very strong out of the north all night.

Cronce

&&

.MARINE...
Issued 1007 PM CDT Tue Mar 18 2025

The northeast winds in the wake of a weak cold front are
stronger than previously forecast, so we expanded the Small
Craft Advisory down to Wind Point. The front should stall
somewhere around Kenosha Harbor and Winthrop Harbor overnight
into Wednesday morning, keeping winds slightly lower in that
area.

The low pressure will progress into the Missouri River Valley and
deepen tonight, allowing a warm front to advance into the
southern open waters. The front is forecast to stall somewhere
over south central Lake Michigan during the day on Wednesday,
resulting in southeast winds over the southeast third of the
lake and northeast winds further north and west.

The low will move across southern Lake Michigan Wednesday night,
resulting in a wind shift to the north over the entirety of the
open waters. High-end gale force gusts up to 45 kt are expected
Wednesday night through Thursday morning.

Widespread rain is anticipated over Lake Michigan Wednesday, with
a few thunderstorms possible in the southern open waters. Rain
will change to snow Wednesday night as colder air moves in from
Canada. Freezing spray appears unlikely at this time. There will
be additional chances for gales Friday as well.

Cronce

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645 until 7 PM
     Wednesday.

     Gale Warning...LMZ643-LMZ644-LMZ645-LMZ646...7 PM Wednesday to
     10 AM Thursday.

     Small Craft Advisory...LMZ646...3 PM Wednesday to 7 PM
     Wednesday.

     Gale Warning...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ868...4 PM Wednesday to 1 PM Thursday.

     Gale Warning...LMZ080-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-
     LMZ779-LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...7 PM
     Wednesday to 1 PM Thursday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Mar 18, 9:29 PM CDT, 4 hours 18 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
929 PM CDT Tue Mar 18 2025

WIZ046-047-051-052-056>060-062>072-200230-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
929 PM CDT Tue Mar 18 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

One round of showers and thunderstorms are expected Wednesday
morning, with another round Wednesday afternoon and early evening.
Large hail and strong winds may occur in the afternoon.

Rain will quickly change to wet, slushy snow Wednesday evening
from northwest to southeast across the area. The combination of
wet, slushy snow and strong northwest to north winds may lead to
blowing and drifting snow into Wednesday night. Travel impacts
are expected during this period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Wednesday afternoon and early
evening.

LMZ643>646-200230-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
929 PM CDT Tue Mar 18 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Small Craft Advisory is in effect from Sheboygan to Wind Point
for gusty northeast winds and building waves.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

The Small Craft Advisory remains in effect through Wednesday for
gusty northeast winds and building waves. A Gale Warning is then
in effect Wednesday evening into Thursday morning for strong
north winds.

A round of showers and thunderstorms is likely Wednesday
afternoon and early evening. Large hail and strong winds may occur
during this time.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-200230-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
929 PM CDT Tue Mar 18 2025

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

A Gale Warning is in effect starting later Wednesday afternoon for
the north half of Lake Michigan, and early Wednesday evening for
the south half. The Gale Warning will remain in effect into
Thursday morning, for strong north winds. High waves are
expected.

A round of showers and thunderstorms is expected Wednesday
afternoon and early evening over the south half of the lake.
Large hail and strong winds may occur during this time.

MRC

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 2:32 AM CDTGale WarningMKX37 hr
Mar 19, 2:32 AM CDTStorm WarningMKX30 hr
Mar 19, 6:59 AM CDTSpecial Weather StatementMKXLafayette46 min
Mar 19, 11:06 AM CDTSpecial Weather StatementMKXKenosha39 min
Mar 19, 11:43 AM CDTSpecial Weather StatementMKXGreen32 min
Mar 19, 12:07 PM CDTSpecial Weather StatementMKXDane23 min
Mar 19, 12:26 PM CDTSpecial Weather StatementMKXColumbia49 min
Mar 19, 1:29 PM CDTWinter Weather AdvisoryMKXColumbia, Dodge, Fond du Lac, Green Lake, Marquette, Ozaukee and 3 more16 hr
Mar 19, 1:48 PM CDTSpecial Weather StatementMKXGreen27 min
Mar 19, 2:14 PM CDTGale WarningMKX26 hr
Mar 19, 2:32 PM CDTSpecial Weather StatementMKXDane28 min
Mar 19, 2:52 PM CDTSpecial Weather StatementMKXColumbia38 min

Nearby

Wind Advisories in Wisconsin, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.